Arithmeticity of discrete subgroups and automorphic forms

Dihua Jiang, Ilya Piatetski-Shapiro

Research output: Contribution to journalArticlepeer-review

Original languageEnglish (US)
Pages (from-to)586-605
Number of pages20
JournalGeometric and Functional Analysis
Issue number3
StatePublished - 1998
Externally publishedYes

Bibliographical note

Funding Information:
Finally, we would like to thank Jim Cogdell for valuable remarks and for pointing out a technical error in the proof of Theorem 4 in our earlier version of this paper, and to thank D. Mostow and S. Rallis for helpful conversations on the topics of this paper. The rst author is partially supported by the NSF Fellowship.

Copyright 2018 Elsevier B.V., All rights reserved.

Cite this